Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi All,

I have a query regarding my accutane treatment. I am on 2nd month of 40mg per day. I was on 50mg but the derm reduced the dose coz of severe joint aches and dryness in eyes etc. Mainly side effects.

Now on 40mg I start feeling oilyness on my skin. When I get up in the morning I have oily nose and during the day I feel shineness on the skin. not majorly oily. But being in the 2nd month I expect the skin to be drying out rather than oil coming back which was gone after 15days of 50mg dose. is it how its supposed to work ? Like its taking the dirt out etc etc. Please note I dint experience any IB in my 1st month. But now I feel that the pimples and zits which I cud see under the skin are on top now.

I look at the negative side that accutane isnt gona work for me? i.e. as soon as i will get off of accutane oil will come back? I am just wondering if I shud ask the derm to put me back to 50mg.

Please share your experience if any had similar experience and problem . Any suggestion would be greatly appreciated.

Thanks all .

Share this post


Link to post
Share on other sites

Dont worry about lowering the dose. I was on 10mg for 5 months. Also the food you eat with the pill has an effect- the oilier the better pill will work (its sort of vitamin A, and vitamin A works dissolves only in oily environment).

But dont worry. You will start to see changes around 3rd - 4th month. My skin was oily during first months too. The drug is not in your blood yet properly. Even when I quit I had dry lips everyday like I was still taking the drug. They say it takes 6 months for it to fade from blood.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×